# SDR AALA201705039017

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 54,012 hours, 15,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR KNUCKLE BUSTER WILL NOT EXTEND WHEN ARMING DOOR.  REPOSITIONED DOOR LOWER LINING IAW AMM 52-11-04.  OPERATIONAL CHECK GOOD.
